# SDR AALA20111101TUL03

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 35,404 hours, 16,791 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB ATTACH ANGLE IS CRACKED AT FASTENER AT CANTED FRAME 1463.  INSTALLED REPAIR ON FUSE TO VERTICAL STAB ANGLE PER AARD 53-10-00-2.
